Hi. I am 20yrs old. I took a full course of krimson-35 starting on the 5th day of my periods last month. After completion of that course i got my periods within 7 days at the right date, but now I am getting very low bleeding those 3 days compared to prior months. Is it due to usage of this tablet? If so, then shall i have to stop using this tablet from this month onward, as our doctor suggested to take it for 2 or 3 months, but i only took it for one month. Actually the doctor suggested this tablet because I am getting my periods every 15 days, not every month, but alternate months.
I had bleeding case last year dec and I was told it was fabroid and was treated. The blood stop but one the first of jan...1 REPLY
My name is Suman Rastogi. I am about 51 years old I underwent Bentall's Surgery in November 2012 since then I have b...
Hi i have been using Krimson 35 for last 2 months.first month the period was regular but the second month is irregular.i...
I am taking krimson 35 as my doctor suggested. Earlier i took yamini but since my period did not completely and brown sp...2 REPLIES
My lmp is: 03/05/15. When I took krimson 35, I felt low bleeding on 30/05/15, and it did not flow as usual and was very ...1 REPLY
I have irregular menses and do doc has prescribed this medicine bt i missd it the third day,.dt is today..how cn now ds ...1 REPLY
Hello, I am 24 years of age..I have a problem with irregular periods. After consulting a dr, the doctor suggested I take...1 REPLY
I'm having regular periods but it lasts of 10-15 days since 2 months... Then my doctor suggested to take krimson 35 ...
I am 19 years old. I am PCOD patient and doctor has prescribed me tablet krimson 35. I am taking Krimson 35 from one mon...53 REPLIES
Hi... Doc advised me to take krimson 35 for my irregular periods.... But I got conceived.... Without aware of that I sta...2 REPLIES